Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Growth near the boundary in $ H\sp{2}(\mu )$ spaces


Authors: Thomas Kriete and Tavan Trent
Journal: Proc. Amer. Math. Soc. 62 (1977), 83-88
MSC: Primary 46J15; Secondary 30A78
MathSciNet review: 0454643
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {H^2}(\mu )$ be the closure in $ {L^2}(\mu )$ of the complex polynomials, where $ \mu $ is a finite Borel measure supported on the closed unit disk in the complex plane. For $ \vert z\vert < 1$, let $ E(z) \equiv \sup \vert p(z)\vert/\left\Vert p \right\Vert$ where the supremum is over all polynomials p whose $ {L^2}(\mu )$ norm $ \left\Vert p \right\Vert$ is nonzero. An inequality is derived asymptotically relating $ E(z)$ (as z tends to the unit circle) to the part of $ \mu $ supported on the unit circle. The interplay between $ \mu $ and the growth of functions in $ {H^2}(\mu )$ is studied in the event that $ E(z) < \infty $ for $ \vert z\vert < 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30A78

Retrieve articles in all journals with MSC: 46J15, 30A78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0454643-7
Keywords: Measures on unit disk, $ {H^2}(\mu )$ space, closure of polynomials, point evaluation functional, kernel function, functional Hilbert space, subnormal operator, growth estimates, Poisson integral
Article copyright: © Copyright 1977 American Mathematical Society